Cart (Loading....) | Create Account
Close category search window
 

Analytical Shape Derivatives of the MFIE System Matrix Discretized With RWG Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Kataja, J. ; Dept. of Radio Sci. & Eng., Aalto Univ., Aalto, Finland ; Polimeridis, A.G. ; Mosig, J.R. ; Yla-Oijala, P.

An analytical formula for the shape derivative of the magnetic field integral equation (MFIE) method of moments (MoM) system matrix (or impedance matrix) is derived and validated against finite difference formulas. The motivation for computing the shape derivatives stems from adjoint variable methods (AVM). The Galerkin system matrix is constructed by means of Rao-Wilton-Glisson (RWG) basis and testing functions. The shape derivative formula yields an integral representation which is of same singularity order as the integrals appearing in the traditional MFIE system matrix.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:61 ,  Issue: 2 )

Date of Publication:

Feb. 2013

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.